# SDR CALA2019110901940

- Difficulty date: November 9, 2019
- Submitted: November 9, 2019
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 69,613 hours, 24,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Exterior Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE OVERWING EXIT LIGHTS BOTH INTERIOR AND EXTERIOR FAIL TEST DO NOT STAY LIT LONG ENOUGH
